Integral error representation of Hermite interpolating polynomials and related generalizations of Steffensen’s inequality

Authors
Pečarić J. 1 , Pribanić A.P.2 , Kalamir K.S.3
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1177-1191
Status
Published
Volume
22
Year
2019
Organizations
  • 1 RUDN University
  • 2 Faculty of Civil Engineering|University of Rijeka
  • 3 Faculty of Textile Technology|University of Zagreb
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/70558/